What? Has it been nine months? I think so. Yesterday I had a telephone call from a relative after several months. She pointed out how much better my voice has become. Nine months and improvement continues.
Hi, /thank you for your posts. I have been working with Dr. C for some time now and now take 1500 mg of B1. Not feeling any better, in fact a little worse. Is it possible that B1 does not work for everyone?
He is so busy I don't like to bother him all the time.
Thank you for any help.
I am happy to respond. My opinion. Four grams a day is the therapeutic level. Is feeling a little worse due to B1?
You must make B1 work as the alternative is not pretty.
i feel the same way about bothering him, but he says to let him know how we are progressing. and very time ive contacted him, he usually responds within the hour, and always within a day. i think he is truly a nice guy, and doesnt feel that we are "bothering him".
Every person knows what works and what does not work.
Do the symptoms of PD can have ups and downs? certainly even if you do not use b1.
Do you want to make dr C happy ?,write to him. Believe me is this way!
First, Dr. Costantini has said that no question is too small, so write to him and feel confident in doing so. In previous discussions with Dr. C, I asked him if a person feels better or if a person feels worse, does either case mean that the person is responsive to B-1 and he said yes, it is just a matter of finding the correct dose for the one that feels worse!
I can't say it enough, Dr. C will answer your questions and work to get you to the optimal dose, but he can not do this if you don't update him and give him the needed information!
When it is more that he can handle or want to do, he will say so! Until then keep him updated or ask questions when you have doubts! I don't know how long you have been working with him, but some people have reported zero benefit for 3 to 4 months and then symptoms started to improve noticeably, while others have reported benefit the first day!
You're so right, Art! My husband contacted again (!) Dr. C. to report results after he stopped B1 injections for one week. That was Saturday, October 6 (works on W/Es!) and he responded within an hour!!! Anyway, the good doctor said to go back to the original dose (1ml X 2week) and report back to him in 10 days!!! Today, my husband resumed B1 injections, and I have already noticed improvement. Where there is Dr. C., there is HOPE.
And you just said a mouthful right there, Despe!!
How much people when are you taking and did you take other meds
B1 I meant
Good for you!! Was this something that most PWPD can hope to experience or is this unique to you? It is always nice to hear good news. It makes me smile, thanks.
4 grams a day similar to Roys experience but probably quicker response.
Could you post/reply with Dr. C contact information? Email, and address if you have it. I want to tell him about my husband's situation and see if he has dealt with PWPD that are 10 years or more with PD. I will share/post whatever he tell me .
Listed on my profile
OK I found it, Did I see where he says not to take any supplements? COq10, curcumin, multy-vit., 5-Lox inhibitor, probiotics?
As I understand
Here is a link to all information you might need:
Is there any data on the potential long term toxicity of daily high dose B1?
None that I am aware of. The longest that any of Dr. Costantini's patients have been on high dose B-1 is 5 1/2 years+ and no problems have yet been observed.
Roy, How do you make B1 work? Either it does or it doesn't I would think. I'm glad it works for you. I read some things on B1 the other day and it said your body would just pee out anything over the norm and it can have toxic effects if taken in large amounts
B1 occurs in various foods. Is this the source of food allergy ?
Have you ever taken Vit C when you have a cold or are trying not to get one? Did it help? I have done this several times with the reassurance that what my body didn't need would pee out, If I took WAY to much Vit C there were side effects and I cut back. I think the same thing about B1. MIght help/can't really hurt since it IS water soluble.
Don't understand your response
My husband's voice has also improved with volume and strength! He is happier to speak on the phone now. Some of the improvements he has experienced are subtle and sneak in to his life unnoticed. That is until we think back to what life was like before B1.
Yes! We look back and do not miss those days. Happy Sunday, Nellie.
Monday morning here! And a beautiful clear spring day ahead 🙌 Have a lovely evening 😀
😀This conversation is beautiful.
Here in Italy it's 1:30 am on Monday morning Now!
Hello to all the friends in the world of HU, you are all wonderful.
Hopefully, Linda Ronstadt, sees your post, Roy! It would be awesome if B-1 could bring her singing voice back. I've seen many times where people have reported that their voice improved, so it is one of many positive effects of B-1!
B1 WORKS.my father's voice came back.he started walking.dr C is great.should be given Nobel prize
join my facebook group:
"parkinson's thiamine hcl"
Parkinson's Relief, Questions and Answers
I agree. He is has helped so many .
I'm just starting on B1 after reading some of the buzz about it here. I've finally quit caffeine which another HU friend recommended, and now am on a 500 mg dose of Thiamine HCL to start. I will give this a chance, although am a little skeptical of anything that my neurologist hasn't even heard of...I mean, you'd think some university with adequate public funding could run some proper scientific experiments with B1 for PWP and say "yup, it can slow or reverse your disease" or "nope - not a game changer". That would be more useful for everyone considering this.
Great to hear👍. Have you stopped all other supplements?
I take mannitol, probiotics and a few others including b complex. I do wonder if exclusion of all others is to better evaluate b1 effects. Would appreciate your thoughts.
B-one and stop progression
Yes, I've wondered too...maybe Dr C wants us off all other supplements initially, until we get the B1 dose right, or close, and it is important to do it this way for assessment. However, I can't imagine not including other supplements 'ever'.
I.e.Kerrington, there is the doctor C available here, there is Art who goes out of his way to keep him here available to answer HU's PwPs, as well as Roy and they do it only to help. You will not tell me that you have not yet written to dr C and ask him directly for everything without charge. If you want to make dr C happy, write him, an email has no side effects I'm almost sure.Almost😀
I know dr Costantini Antonio and I can say that taking care of the sick is his life and his passion,also ask the others who have been to him.
I repeat if you want to make him happy write to him and ask for every question (his email is public) 🌸🌸🌸😀 🌸🌸🌸.
A special thank to Antonio Dr Costantini.
But Gio, B1 is helping me...no complaints, no worries...for now.
No, have not written yet. I promise I will by Christmas !
Kerrington I humbly apologize 🌸🌸🌸😀👍Gio
Gio, thank you for caring...
I agree, Kerrington. I think it makes sense to temporarily suspend use of other supplements while trying to determine B-1 dose and effectiveness, but even as happy as I am with B-1, I'm now taking Tru Niagen, Omega 3 tablets, Vitamin B complex, Resveratrol, coconut oil, and Turmeric, among others...
Hi Roy I am excited to hear of your improvement. Have you seen your neurologist and had any new tests in that 9 months? I guess my question is ‘ have you had your improvement independently verified ? Cheers from Colin
At office they expressed surprise.
B1 helped me a lot, too. I started with 2g/day and lately went down to 1g/day which helped with tremor which was the toughest to get fix.
Roy I can't remember where I ordered my thiamin. I'm in Canada . Do you know or someone else where the cheapest thiamin 500 mg by solgar can be ordered from in Canada or USA? Thankyou so much. !!!
I use easy to swallow capsules from Vitacost.com
By the way. So wonderful that you are improving. I hope I'm right behind you!
What is the holdup with Vita Cost? They have been out of 500 mg capsules for more than a month now?
This morning I asked them. I am promised a response within one day.
I added another supplier link to the "thiamine primer page". They are more expensive than Vitacost which sells their B-1 for $30 for 300 (500 mg capsules). This other company sells their B-1 at $30 for 200 (500 mg capsules). More expensive, but possibly useful to have a backup supplier for times like this when Vitacost is out of stock.
Here is a link to that post where you will have to scroll down to the links listed at the bottom of the original post :
When Amazon listed Vitacost, it was to durn costly at $42. Someone recently posted another source ? After Amazon I would try searching for better price and source. Thank you Art.
4:30 pm, 10/9/2018
Thank you for contacting Vitacost.com.
I do apologize for the inconvenience, it appears we have an open order pending and we expect to have a shipment date of around October 31st, 2018.
If there is anything further we may assist you with please reply to this email or contact us via chat.
How much B1 should be taken when starting
For an 88 yr old 88 lb female?
Members, what is the answer?
Why do you want to start taking the b1?
Still not feeling good on 2g B1. Dr. C had me reduce the 4 g to 2g. I e-mailed him and he recommended...
the dosage or the stress and other problems I have had. Any thoughts. Thank you.
laryngitis and after nearly a month I am still hoarse. I wonder if it could still be from being sick or could...
Start a Community